Balkan Journal of Geometry 
and Its Applications 

Volume 19 (2014), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

  1. Bernadett Aradi and David Csaba Kertesz
    A characterization of holonomy invariant functions on tangent bundles,

    pages: 1-10.PDF file

  2. Nicoleta Corina Babalic, Radu Constantinescu and Vladimir Stefanov Gerdjikov
    On Tzitzeica equation and spectral properties of related Lax operators,

    pages: 11-22.PDF file

  3. Adara Blaga and Mircea Crasmareanu
    A class of almost tangent structures in generalized geometry,

    pages: 23-36.PDF file

  4. Ovidiu Calin, Constantin Udriste, Ionel Tevy
    Stochastic sub-Riemannian geodesics on the Grushin distribution,

    pages: 37-49.PDF file

  5. Xiaoli Chao and Peijun Wang
    Linear Weingarten hypersurfaces in locally symmetric manifolds,

    pages: 50-59.PDF file

  6. Simon Davis
    Cantor manifolds and compact spaces,

    pages: 60-72.PDF file

  7. Barbara De Leo
    Homogeneous pseudo-Riemannian structures of class T_2 on low-dimensional generalized symmetric spaces,

    pages: 73-85.PDF file

  8. Sharief Deshmukh and Falleh Rajallah Al-Solamy
    Conformal vector fields on a Riemannian manifold,

    pages: 86-93.PDF file

  9. Jang-Hyun Kim, Jeong-Hyeong Park and Kouei Sekigawa
    A generalization of contact metric manifolds,

    pages: 94-105.PDF file

  10. Chang-Jun Li and Xiang Gao
    Interpolating between Li-Yau and Chow-Hamilton Harnack inequalities along the Yamabe flow,

    pages: 106-117.PDF file

  11. Ovidiu Cristinel Stoica
    Cartan's structural equations for singular manifolds,

    pages: 118-126.PDF file

  Last update: 9 June 2014
Back to home page